MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF402300
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photo included in the complaint.The review is documented below.[photo review]: in the photo included in the complaint, a detached stent component is observed next to an introducer and delivery wire.The stent component was observed to be in good condition, without any structural damage.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8697604.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.The reported issue documented in the complaint that the stent was prematurely deployed was confirmed based on the photo.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a procedure, the 4.0mm dia x 23mm with no tip enterprise® 2 (enf402300 / 8697604) was prematurely deployed out of the microcatheter.No negative impact to the patient was reported.A photo was included in the complaint.The product analysis team will review the photo.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 25-apr-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 4.0mm dia x 23mm with no tip enterprise® 2 was received contained in the decontamination pouch.Visual inspection was performed.The stent component was observed detached from the delivery unit.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks).It was also noted to be fully expanded with both ends completely flared.The delivery wire underwent dimensional analysis, and all measurements were found to be within specifications, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The issue reported in the complaint regarding the premature deployment of the stent was confirmed due to the detached condition of the stent.However, the dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.With the information available, the root cause of the failure encountered cannot be determined.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8697604.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) does contain the following recommendations: ¿ do not partially deploy the stent from the introducer.¿ confirm the tip of the delivery wire is entirely within the introducer.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key21778996
Report Number3008114965-2025-00248
Device Sequence Number20800444
Product Code NJE
UDI-Device Identifier10886704075363
UDI-Public(01)10886704075363(17)261128(10)8697604
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENF402300
Device Lot Number8697604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer04/25/2025
06/02/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/25/2025
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown